# SDR 9611276310

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Sys
- Part number: S271U1211
- Condition: Reqd Service
- Location: Nr 4 Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 4 HYDRAULIC SYSTEM LOST HYDRAULIC FLUID.  FLUID LOSS STOPPED WHEN HYDRAULIC SYSTEM PRESSURE WAS REMOVED.  AIRCRAFT DIVERTED TO ANC AND LANDED WITHOUT INCIDENT.  VISUALLY INSPECTED HYDRAULIC SYSTEM, NO LEAKS FOUND.  SERVICED HYDRAULIC SYSTEM, OPERATIONAL CHECK GOOD.
